MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE REVERSE SHOULDER DRILL KIT; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE REVERSE SHOULDER DRILL KIT; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number EQUINOXE REVERSE SHOULDER DRILL KIT
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2022
Type of Reportable Event Malfunction
Event or Problem Description
As reported, the drill bit utilized for procedure broke in two (2) pieces during use.Both portions retrieved.No additional information available.
 
Additional Manufacturer Narrative
Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections g3, g6, h2, h3 and h6 have been updated accordingly.(h3 based on historical complaint investigations, the broken drill bit reported was likely the result of applying a bending moment while the drill bit was passing through the drill guide which led to ultimate fracture of the device.The most probable root cause associated with the reported event of "broken - retrieved from patient¿ is associated with a partial or full-thickness crack in the device materials.Section d9: device available for evaluation.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: g1, h6 - medical device problem code, component code, investigation findings, investigation conclusion and h11.The broken drill bit reported was likely the result of applying a bending moment while the drill bit was passing through the drill guide which led to ultimate fracture of the device.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
EQUINOXE REVERSE SHOULDER DRILL KIT
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
ashley harris
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key15658184
Report Number1038671-2022-01345
Device Sequence Number17758174
Product Code KWT
UDI-Device Identifier10885862087584
UDI-Public10885862087584
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEQUINOXE REVERSE SHOULDER DRILL KIT
Device Catalogue Number321-20-00
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2022
Supplement Date Received by Manufacturer01/16/2023
03/13/2026
Initial Report FDA Received Date10/24/2022
Supplement Report FDA Received Date02/06/2023
03/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown